AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 100 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Back to Search Results |
| Model Number |
C100020 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical received a single report that referenced three different incidences, which were associated with separate units, involving three different events.This is the third of three reports.Refer to 2026095-2022-00119 for the first event.Refer to 2026095-2022-00120 for the second event.Fill volume: 95 ml, flow rate: unknown, procedure: chemotherapy, cathplace: unknown.It was reported there was a reported fast flow event.The clinicians were using nominal fill volumes for medication (chemotherapy) to infuse over 46-hours.The infusion completed was completed two to five hours early.The user noted once they increased the diluent, the issue "corrected itself and they have not had any further incidents of fast flow.There were no reported symptoms or injuries.
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 09-nov-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.